I went to my Dr.'s appointment about 3 days ago, but had a different Dr. that I've never seen before. I had been in about 2 weeks earlier to have some blood tests done because I was having severe fatigue. I've already been diagnosed with Fibromyalgia for 10 yrs. This new Dr. asked me how long I had been on Vit. D, 50,000 units, prescribed by a different Dr. in that practice. I really couldn't remember so I said at least 3-4 months. He said quit taking the high dose and go to 1,000 a day and that I should have only been on it no longer than a month. He said taking higher doses longer than that can make you feel really bad. After I left and ran a few errands I got to thinking and decided to call my pharmacy to find out how long I have been getting the high dose of Vitamin D. They said I had been taking it for 2 yrs. I haven't called the Dr. back because it was Friday and after hrs., but plan to do so on Monday. Can someone give me some insight on this and tell me what they would do in this situation? I'm pretty upset from what I've read on the internet about Vit.D side effects and Vit.D toxicity from overdose. I've also started having real bad headaches behind my eyes and my eyes seem real dry in the mornings when I wake up.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?